MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC32; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC32; RING, ANNULOPLASTY
Model Number 900
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device was discarded by the user facility.Conclusion: without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately following implant of this annuloplasty ring it was replaced with a bioprosthetic valve due to poor echocardiogram results.The physician expressed dissatisfaction with the ring.No specific failure mechanism was provided.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING TRI-AD 900SFC32
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e. deere ave.
santa ana CA 92705
MDR Report Key6589295
Report Number2025587-2017-00854
Device Sequence Number18913181
Product Code KRH
UDI-Device Identifier00643169195370
UDI-Public00643169195370
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number900
Device Catalogue Number900SFC32
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2017
Supplement Date Received by Manufacturer05/05/2017
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR